Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 5, NWS Wichita, KS

February 27, 2011Harvey County, Reno County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Feb 27, 2011, 4:49 PM CST for Harvey County, Reno County, Sedgwick County, Kansas. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 27, 2011, 4:49 PM CST (22:49 UTC)
Expired
Feb 27, 2011, 5:30 PM CST
In force
41 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Harvey County, KS, Reno County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 14 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 27, 5:16 PM CSTHAIL 0.883 Nnw West Wichita, KS
Feb 27, 5:19 PM CSTHAIL 12 Nnw West Wichita, KSOFF DUTY NWS EMPLOYEE REPORTED.
Feb 27, 5:20 PM CSTHAIL 13 Nnw West Wichita, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 27, 1:12 PM CSTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3470 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WUUS53 KICT 272249
SVRICT
KSC079-155-173-272330-
/O.NEW.KICT.SV.W.0005.110227T2249Z-110227T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
449 PM CST SUN FEB 27 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 530 PM CST

* AT 445 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THIS STORM WAS LOCATED 10 MILES NORTHWEST OF NORWICH...OR 10
  MILES SOUTHEAST OF KINGMAN...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DOWNTOWN WICHITA...VIOLA...CHENEY...GODDARD...ANDALE...MOUNT
  HOPE...WICHITA MID CONTINENT AIRPORT...HAYSVILLE...WEST WICHITA...
  COLWICH...SOUTH WICHITA...MAIZE...MCCONNELL AIR FORCE BASE...EAST
  WICHITA...VALLEY CENTER...PARK CITY...SEDGWICK...NORTHEAST
  WICHITA...CHENEY LAKE AND GARDEN PLAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3784 9781 3813 9715 3762 9714 3746 9772
      3747 9781
TIME...MOT...LOC 2250Z 233DEG 57KT 3760 9789
WIND...HAIL <50MPH 1.00IN

$$

LAWSON
2 follow-up statements
922 
WWUS53 KICT 272314
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
514 PM CST SUN FEB 27 2011

KSC155-272324-
/O.CAN.KICT.SV.W.0005.000000T0000Z-110227T2330Z/
RENO KS-
514 PM CST SUN FEB 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENO COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

LAT...LON 3760 9772 3794 9758 3813 9715 3775 9714
TIME...MOT...LOC 2314Z 233DEG 57KT 3779 9746

$$

KSC079-173-272330-
/O.CON.KICT.SV.W.0005.000000T0000Z-110227T2330Z/
HARVEY KS-SEDGWICK KS-
514 PM CST SUN FEB 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SEDGWICK AND SOUTHEASTERN HARVEY COUNTIES UNTIL 530 PM CST...

AT 511 PM CST...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR COLWICH...OR 10 MILES
NORTHWEST OF DOWNTOWN WICHITA...MOVING NORTHEAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  NEWTON...VALLEY CENTER...PARK CITY...SEDGWICK...NORTHEAST
  WICHITA...BENTLEY...BEL AIRE...KECHI...JABARA AIRPORT AND NEWTON
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3760 9772 3794 9758 3813 9715 3775 9714
TIME...MOT...LOC 2314Z 233DEG 57KT 3779 9746
WIND...HAIL <50MPH 1.00IN

$$

MCGUIRE
027 
WWUS53 KICT 272321
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
521 PM CST SUN FEB 27 2011

KSC079-173-272330-
/O.CON.KICT.SV.W.0005.000000T0000Z-110227T2330Z/
HARVEY KS-SEDGWICK KS-
521 PM CST SUN FEB 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SEDGWICK AND SOUTHEASTERN HARVEY COUNTIES UNTIL 530 PM CST...

AT 519 PM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
NEAR VALLEY CENTER...OR 11 MILES NORTH OF DOWNTOWN WICHITA...MOVING
NORTHEAST AT 65 MPH.

IN ADDITION...AT 519 PM QUARTER SIZE HAIL WAS REPORTED IN NORTHWEST 
WICHITA WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  NORTHEAST WICHITA...KECHI AND JABARA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3768 9755 3781 9752 3813 9715 3775 9714
TIME...MOT...LOC 2320Z 233DEG 57KT 3785 9736
WIND...HAIL <50MPH 1.00IN

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 3:09 PM CST, 1 hour 40 minutes earlier.

Area forecast discussion, Feb 27, 3:09 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
309 PM CST SUN FEB 27 2011

.DISCUSSION...
THE PRIMARY CONCERN THROUGH THE NEXT SEVEN DAYS WILL BE THE ONGOING
SEVERE WEATHER EVENT. AFTER THE INITIAL ROUND OF ELEVATED SEVERE
THUNDERSTORMS WITH LARGE HAIL LIFTS INTO CENTRAL AND NORTHEAST
KANSAS, ANOTHER ROUND OF DEEP MOIST CONVECTION BEGINNING TO DEVELOP
OVER WESTERN AND NORTHERN OKLAHOMA WILL MOVE EAST/NORTHEAST
IMPACTING SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH THE EVENING HOURS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR LOCATIONS NORTH OF
THE WARM FRONT THROUGH MID-EVENING WHILE A TORNADO WATCH REMAINS IN
EFFECT FOR LOCATIONS ALONG AND SOUTH OF THE FRONT.

A RAPID TRANSITION TO SNOW IS ANTICIPATED ACROSS CENTRAL AND SOUTH
CENTRAL KANSAS AS A TRANSIENT AREA OF COUPLED FORCING SWEEPS ACROSS
THE AREA ON THE BACKSIDE OF THE MID/UPPER TROUGH. DUE TO THE
TRANSIENT NATURE OF THE MORE ORGANIZED FN CONVERGENCE, ONLY A
DUSTING TO AROUND 1 INCH OF ACCUMULATION IS ANTICIPATED BEFORE
STRONG LARGE-SCALE FORCING FOR SUBSIDENCE ARRIVES TOWARD MORNING
BRINGING A RAPID DEMISE TO THE PRECIPITATION.

MON-WED...RISING TEMPERATURES AND DRY WEATHER CONDITIONS ARE ON TAP
FOR MON-TUE BEFORE A COLD FRONT ARRIVES ON WEDNESDAY. MAXIMUM
TEMPERATURES ON TUE ARE EXPECTED TO CLIMB INTO THE MID 60S WITH MORE
SEASONABLE HIGHS EXPECTED BY MID-WEEK.

THURSDAY-SUNDAY...A FAIRLY LOW AMPLITUDE MID-UPPER FLOW REGIME IS
PROGGED TO DEVELOP ACROSS THE CONUS ON THU WITH INDICATIONS OF
FALLING HEIGHTS ACROSS THE SOUTHERN ROCKIES/SOUTHERN PLAINS STATES
ON FRIDAY. MAINTAINED MID POPS FRI-EARLY SAT UNTIL THE CENTRAL
PLAINS STATE COME UNDER THE INFLUENCE OF SHORTWAVE RIDGING LAT
SAT-SUN LEADING TO DRY WEATHER AND RISING TEMPERATURES THROUGH THE
END OF THE WEEKEND.

MCGUIRE

&&

.FIRE WEATHER...
RECENT PRECIPITATION WILL RESULT IN MINIMAL FIRE WEATHER CONCERNS
THROUGH THE UPCOMING WEEK.

MCGUIRE

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

MESSY FORECAST WITH IFR/LIFR CONDITIONS ALONG OF NORTH OF A WARM
FRONT TODAY. WILL SEE A GRADUAL IMPROVEMENT LATER THIS AFTERNOON BY
AROUND 21Z/SUN AS THE LOW PRESSURE AREA APPROACHES FROM THE WEST
INTO SOUTH CENTRAL KS...WITH MIXING IN THE LOW LAYERS INCREASING
SOME.

EXTREMELY TOUGH CALL ON WHERE TO PUT THE WARM FRONT THIS AFTERNOON
LIKELY IN THE VICINITY OF KICT THIS AFTERNOON...WHICH WILL LIKELY
PLAY INTO AMOUNT OF RAIN SHOWERS VS THUNDERSTORMS AND CEILINGS. A
FURTHER NORTH POSITION...MIGHT ALLOW SOME BRIEF CLEARING AT KICT
LATE AFTERNOON BEHIND DRYLINE. GUSTY WINDS AND MVFR...PSBLY IFR
CONDITIONS ANTICIPATED OVERNIGHT AS COLD AIR ADVECTION SPREADS
ACROSS THE AREA. COULD ALSO SEE A BURST OF LIGHT SNOW MOVE ACROSS
THE FORECAST AREA AS WELL...REACHING KRSL/KSLN BY AROUND 03Z/MON AND
POSSIBLY BY 06Z/MON IN KHUT AND KICT.  THIS SNOW WILL BE SHORT
LIVED...BUT COULD DROP CEILINGS TO NEAR IFR FOR A FEW HOURS
OVERNIGHT.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    28  50  31  65 /  50  10  10  10
HUTCHINSON      25  50  30  64 /  50  10  10  10
NEWTON          25  49  30  63 /  50  10  10  10
ELDORADO        28  48  28  63 /  70  10  10  10
WINFIELD-KWLD   31  50  30  66 /  70  10  10  10
RUSSELL         22  51  29  61 /  50  10  10  10
GREAT BEND      22  52  29  63 /  50  10  10  10
SALINA          23  47  29  60 /  50  10  10  10
MCPHERSON       24  49  30  62 /  50  10  10  10
COFFEYVILLE     35  48  28  64 /  80  10  10  10
CHANUTE         32  46  28  61 /  80  10  10  10
IOLA            31  46  28  61 /  80  10  10  10
PARSONS-KPPF    34  47  28  63 /  80  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Feb 27, 3:46 PM CST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
346 PM CST SUN FEB 27 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-282200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
346 PM CST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS DEVELOPING ALONG A DRY LINE ACROSS WESTERN OKLAHOMA
WILL MOVE NORTHEAST TOWARD SOUTH CENTRAL AND SOUTHEAST KANSAS THIS
EVENING. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS. A FEW SUPERCELL THUNDERSTORMS MAY
DEVELOP ALONG A WARM FRONT LOCATED NEAR THE OKLAHOMA STATE LINE. THE
SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP
TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH AND
EVEN A FEW TORNADOES BEFORE THE ACTIVITY DIMINISHES AFTER 9 PM.

A STRONG COLD FRONT WILL ALLOW RAIN TO TRANSITION TO SNOW ACROSS
CENTRAL KANSAS TONIGHT AS COLDER AIR SPREADS SOUTH. SOME LIGHT
SNOW ACCUMULATIONS AROUND ONE INCH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Feb 27, 1:49 PM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
149 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             VIOLA                   37.48N 97.64W
02/27/2011  E0.75 INCH       SEDGWICK           KS   PUBLIC

            PUBLIC REPORTED PENNY SIZED HAIL AND HEAVY RAIN FOR 10
            MINUTES.

0144 PM     HAIL             EAST WICHITA            37.68N 97.26W
02/27/2011  E0.88 INCH       SEDGWICK           KS   EMERGENCY MNGR

            EMERGENCY MANAGER ESTIMATES PENNY TO NICKEL HAIL AT
            KELLOGG AND 143RD.

&&

VJP
Local storm report, Feb 27, 1:51 PM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
151 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HAIL             WEST WICHITA            37.69N 97.46W
02/27/2011  M0.75 INCH       SEDGWICK           KS   TRAINED SPOTTER

            SPOTTER MEASURES PENNY HAIL AT 13TH AND TYLER.

&&

VJP
Local storm report, Feb 27, 2:02 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
202 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             2 NE EAST WICHITA       37.71N 97.23W
02/27/2011  E0.88 INCH       SEDGWICK           KS   TRAINED SPOTTER

            AT 114TH AND WATERMAN.

&&

BDK
Local storm report, Feb 27, 2:04 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
204 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             W EL DORADO             37.82N 96.86W
02/27/2011  E0.50 INCH       BUTLER             KS   LAW ENFORCEMENT

&&

VJP
Local storm report, Feb 27, 2:46 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
246 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     TSTM WND DMG     EAST WICHITA            37.68N 97.26W
02/27/2011                   SEDGWICK           KS   EMERGENCY MNGR

            ON EAST DOUGLAS IN WICHITA...POWER LINES BLOWN DOWN.

&&

BDK
Special weather statement, Feb 27, 4:30 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
430 PM CST SUN FEB 27 2011

KSZ082-091-272300-
HARPER-KINGMAN-
430 PM CST SUN FEB 27 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER AND KINGMAN COUNTIES...

AT 428 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF ZENDA...OR 19 MILES
NORTHWEST OF ANTHONY...AND MOVING NORTHEAST AT 55 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

LAWSON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 9:11 PM CSTDense Fog AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more18 hr
Feb 27, 1:11 PM CSTSevere Thunderstorm WarningICTHarvey, Sedgwick39 min
Feb 27, 1:36 PM CSTSevere Thunderstorm WarningICTButler, Chase, Marion, Sedgwick54 min
Feb 27, 2:07 PM CSTSevere Thunderstorm WarningICTButler, Chase, Greenwood53 min
Feb 27, 4:38 PM CSTSevere Thunderstorm WarningICTKingman26 min
Feb 27, 4:59 PM CSTSevere Thunderstorm WarningICTHarper, Sumner36 min
Feb 27, 5:25 PM CSTSevere Thunderstorm WarningICTButler, Chase, Marion47 min
Feb 27, 5:58 PM CSTTornado WarningICTCowley43 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.